# SDR ASOA201200855

- Difficulty date: March 8, 2012
- Submitted: March 13, 2012
- Operation: Air carrier
- Aircraft: N730EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10141
- Aircraft time: 20,117 hours, 13,820 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 310-395
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INNER AND OUTER FUSELAGE SKIN BETWEEN FS 310 -395 AND STR 25-26R. REPAIRE IAW REO 670-53-21-824, REV A.
